# SDR AALA20100819TUL02

- Difficulty date: August 19, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 61,903 hours, 21,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N872216
- Condition: Corroded
- Location: Fuselage
- Part time: 61,902 hours, 21,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STIFFENING ANGLE AT STATION 1720 ON THE FORWARD RIGHT SIDE.  REPLACED T-ANGLE PER SRM 51-10-02-G8.
